# SDR IPXA2014073083798

- Difficulty date: July 12, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 79,071 hours, 13,201 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, EMPENNAGE RT SIDE INTERNAL INTERCOSTAL AJC7582-5 CRACKED BETWEEN Z200 AND Z224 AT APPROXIMATELY STA Y2164.  REPAIRED INTERCOSTAL IAW SRM 55-30-02, REPAIR 7, FIG. 204, MAJOR.
